# SDR AALA202211165954

- Difficulty date: November 14, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N972AN
- Make and model: Boeing 737823
- Aircraft serial: 30097
- Aircraft time: 60,694 hours, 25,219 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Part serial: MX626975
- Condition: Leaking
- Location: Hyd System
- Part time: 50,558 hours, 21,153 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, S
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON DOWNWIND AT DFW PLANE WENT INTO MANUAL REVERSION. SYSTEM B WENT TO 60%, SYSTEM A WAS NORMAL. GEAR WAS EXTENDED MANUAL AND LANDED WITH FLAP 5 ON THE FLAP HANDLE, INDICATOR SHOWED 5. BRAKE PRESSURE SHOWED 2500 APPROXIMATELY ON FINAL THEN CLOSE TO ZERO DURING ROLLOUT. LEAK FOUND AT NUMBER 2 ENGINE DRIVEN HYDRAULIC PUMP. REMOVED AND REPLACED ENGINE DRIVEN HYDRAULIC PUMP PER AMM 29-11-11.
